# SDR 96ZZZX6139

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 842CW
- Condition: Failed
- Location: Vac Sys
- Part time: 315 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAC PUMP REMOVED FOR ENGINE REPAIR.  SHAFT VERY HARD TO TURN AND UNIT SQUEALED.
